Results 1 to 3 of 3

Thread: so tired and sleepy

  1. #1

    Unhappy so tired and sleepy

    I take 25 mg atenolol and 7.5 mg of buspar. I don't know what is up, I'm sooo sleepy all the time. When I go to the Dr my bp is usually 120/ 70 while on these, but when not on them its sky high. Could they be lowering my bp too low? And I'm nervous at the drs, and if its that low when I am nervous I can only imagine how low it is when I'm at home. Does anyone else have this issue? Or take the same combo of meds?

  2. #2
    Join Date
    Jul 2014
    Posts
    88

    Re: so tired and sleepy

    the fatigue might be due to buspar or arenolol. you should ask your doc about that.
    120/70 is 100% normal.
    when you are nervous your blood pressure goes slitly up (within normal limits).
    soo you dont have to worry about that.

  3. #3
    Join Date
    Oct 2013
    Posts
    303

    Re: so tired and sleepy

    I take both of them and it does not cause tiredness or lethargy for me.


    Sent from my iPhone using Tapatalk

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Sleepy during the day, backache, tired arms
    By blondielady in forum Symptoms
    Replies: 0
    Last Post: 03-12-14, 22:05
  2. Citalopram Withdrawal Tired/Sleepy/Drowsy
    By b234 in forum Symptoms
    Replies: 0
    Last Post: 19-07-10, 22:08
  3. Very very tired and sleepy - help!!
    By misss in forum Sertraline / Zoloft / Lustral
    Replies: 4
    Last Post: 08-07-10, 09:39
  4. Replies: 5
    Last Post: 26-06-09, 13:41
  5. sleepy!! ?
    By Romo in forum Health Anxiety
    Replies: 21
    Last Post: 26-05-09, 16:30

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •